Alert archive / New Mexico / Flash Flood Warnings in 2010

Flash Flood Warning 49, NWS Albuquerque, NM

August 1, 2010San Juan County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2010, 7:39 PM MDT for San Juan County, New Mexico. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2010, 7:39 PM MDT (01:39 UTC)
Expired
Aug 1, 2010, 9:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County San Juan County, NM

The radar

The Albuquerque radar (KABX), 205 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 8:10 PM MDTFLASH FLOOD14 S Bloomfield, NMARROYO OVER THE ROADWAY AT INTERSECTION OF HIGHWAY 550 AND COUNTY ROAD 7150.
Aug 1, 8:50 PM MDTFLASH FLOODFarmington, NMWATER FLOWING INTO SEVERAL HOUSES. VEHICLE WASHED DOWN ARROYO SEVERAL HUNDRED YARDS. MOTORIST RESCUED SAFELY.
Aug 1, 9:00 PM MDTFLASH FLOOD9 Wsw Aztec, NMMUDSLIDE ON COUNTY ROAD 3000 AT MILE MARKER 9.5

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2010-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2010-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WGUS55 KABQ 020139
FFWABQ
NMC045-020345-
/O.NEW.KABQ.FF.W.0049.100802T0139Z-100802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
739 PM MDT SUN AUG 1 2010

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN JUAN COUNTY IN NORTHWEST NEW MEXICO

* UNTIL 945 PM MDT

* AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 7   
  MILES SOUTH OF KIRTLAND TO 11 MILES SOUTH OF BLOOMFIELD...OR ALONG 
  A LINE EXTENDING FROM 12 MILES SOUTHWEST OF FARMINGTON TO 11 MILES
  SOUTH OF BLOOMFIELD...MOVING NORTH AT 5 MPH. OTHER LOCATIONS THAT
  WILL BE IMPACTED INCLUDE DUNES VALLEY RECREATION AREA...HIGHWAY 
  371 AS WELL AS GALLEGOS CANYON. URBAN FLASH FLOODING IS POSSIBLE
  IN THE TOWNS OF KIRTLAND AND FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

KEEP CHILDREN AND PETS AWAY FROM ARROYOS AND DRAINAGE CHANNELS. NEVER
ATTEMPT TO CROSS FAST FLOWING WATER ON FOOT. DITCHES ARE DEADLY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3681 10847 3682 10789 3649 10777 3635 10791
      3652 10855

$$

DPORTER
2 follow-up statements
679 
WGUS75 KABQ 020209
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
809 PM MDT SUN AUG 1 2010

NMC045-020345-
/O.CON.KABQ.FF.W.0049.000000T0000Z-100802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-
809 PM MDT SUN AUG 1 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR CENTRAL
SAN JUAN COUNTY...

AT 800 PM MDT...SKYWARN SPOTTERS REPORTED THUNDERSTORMS PRODUCING 
VERY HEAVY RAIN IN THE TOWN OF FARMINGTON. THESE THUNDERSTORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM FRUITLAND TO 6 MILES SOUTH OF 
BLOOMFIELD...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF 
FARMINGTON TO 6 MILES SOUTH OF BLOOMFIELD...MOVING NORTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...
  KIRTLAND...
  FLORA VISTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3681 10847 3682 10789 3649 10777 3635 10791
      3652 10855

$$

DPORTER
782 
WGUS75 KABQ 020343
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 PM MDT SUN AUG 1 2010

NMC045-020353-
/O.EXP.KABQ.FF.W.0049.000000T0000Z-100802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN-
943 PM MDT SUN AUG 1 2010

...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MDT FOR CENTRAL SAN JUAN
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3681 10847 3682 10789 3649 10777 3635 10791
      3652 10855

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 2:56 PM MDT, 4 hours 43 minutes earlier.

Area forecast discussion, Aug 1, 2:56 PM MDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT SUN AUG 1 2010

.DISCUSSION...CONVECTION OFF TO A SLOWER START AS COMPARED TO
THIS TIME SATURDAY...WHICH IS NOT SURPRISING GIVEN THE ACTIVE
BURST THAT WE HAD YESTERDAY. BUT DECENT CROP BEGINNING TO ROLL OFF
THE HIGHER TERRAIN OF WC/SW NM EARLY THIS AFTERNOON WITH A FEW
GOOD CELLS ALONG THE CENTRAL MOUNTAIN CHAIN. ONLY PROBLEM IS THAT
STRONG INSTABILITY IS GENERALLY LACKING FOR MUCH OF THE RIO GRANDE
VALLEY AND LOWER ELEVATIONS OF NW/NC NM DUE TO RAIN- COOLED AIR
THAT POOLED OVERNIGHT AS WELL AS CLOUD COVER THAT LINGERED THROUGH
GOOD PART OF THE MORNING. AS A RESULT...OUTFLOW BOUNDARY
INTERACTIONS MAY NOT HAVE QUITE THE PUNCH THAT THEY DID YESTERDAY
ESPECIALLY IN THE ABQ-SAF CORRIDOR. STORM MOTIONS ARE GENERALLY
TOWARD THE NE OR N...EXCEPT FOR THE FAR NW WHERE STEERING WINDS
ARE MORE CHAOTIC AND STORMS THERE ARE TENDING MORE TOWARD THE NW.

ON THE LARGE-SCALE...AXIS OF THE MAIN PRECIPTIABLE WATER PLUME OVER
ARIZONA HAS CONTINUED ITS SLOW WESTWARD MIGRATION TODAY WITH
DRIER AIR AT THE MID/UPPER LEVELS ADVECTING WESTWARD INTO THE
EASTERN TWO THIRDS OF NM. THIS TREND WAS REFLECTED IN THE 12Z KABQ
SOUNDING THAT SHOWED PWAT VALUES FRACTIONALLY LOWER COMPARED TO
12Z SAT. LATEST INDICATIONS ARE THAT THE AXIS OF DEEPEST MOISTURE
WILL PIVOT AND BECOME MORE OR LESS ORIENTED ACROSS THE NORTHWEST
CORNER OF THE STATE FOR MONDAY INTO TUESDAY. AT THE SAME TIME...THE
NORTHERN PORTION OF A LARGE /WELL- DEFINED INVERTED TROUGH THAT
HAS BEEN OVER ARIZONA THE PAST FEW DAYS WILL FINALLY BEGIN TO
SHEAR TOWARD THE NORTHEAST FURTHER ENHANCING THE LARGE- SCALE
CONVECTIVE ENVIRONMENT ESPECIALLY THE FOUR CORNERS REGION. COULD
REALLY SEE A SIGNIFICANT UPSWING IN TSTM COVERAGE ACROSS OUR NWRN
ZONES NEXT COUPLE OF DAYS AND A LATER SHIFT WILL LIKELY NEED TO
EXTEND THE FF WATCH INTO TUE/TUE EVE.

FOR WEDNESDAY AND INTO THE LATE WEEK PERIOD...LOOKS TO BE AN
INTERESTING TRANSITION. THE WESTERN EXTENSION OF THE SUB-TROPICAL
RIDGE IS FORECAST TO SLOWLY BUILD WITH MORE SUBSTANTIAL EAST-
WEST RIDGING ACROSS SOUTHERN NM. THIS WOULD ARGUE FOR LOWER GRADE
MONSOON PATTERN ACROSS SC/SW AREAS.  HOWEVER...UPPER TROUGHING
INDICATED ALONG THE WEST COAST COULD PROVIDE ENHANCED SOUTHERLY
FLOW ESPECIALLY LATE WEEK THAT COULD MAINTAIN DECENT TSTM CHANCES
DESPITE MODEL TRENDS SHOWING LESS QPF. ADDITIONALLY...ANOTHER WEAK
FRONTAL INCURSION INTO THE NORTHEAST FOR WED/WED PM COULD BOOST
CHANCES THERE AND THE STEERING FLOW WOULD ALSO FAVOR THE FAR
NORTHEAST. SO THE WORK WEEK LOOKS TO REMAIN ACTIVE ACROSS THE WEST
AND NORTH...WITH MAINLY DRY AND HOT CONDITIONS FOR THE FAR EC/SE
PLAINS. KJ

&&

.AVIATION...
ANOTHER ROUND OF THUNDERSTORMS CONTAINING HEAVY RAIN AND SHORT
DURATIONS OF MVFR AND PERHAPS EVEN VERY LOCALIZED IFR WILL AFFECT
WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREA TODAY. LIKELY
AREAS TO BE AFFECTED THE MOST WILL BE FMN...GUP...ABQ AND SAF. AS
THE EVENING GOES ON THE MAIN FOCUS SHOULD SHIFT TOWARDS THE WESTERN
SITES SUCH AS GUP AND FMN AS PERIODS OF RAIN SHOULD CONTINUE WELL
INTO THE OVERNIGHT. AS A RESULT OF THE HEAVY RAIN...PATCHES OF LOW
CLOUDS COULD VERY WELL DVLP LIKE IT DID LAST NIGHT LATE TONIGHT.
INDICATED THIS DVLP AT SAF IN SCATTERED GROUP FOUND WITHIN A TEMPO
AS WELL AS MORE BULLISH FOR GUP AND FMN. THE FOCUS OF THE HEAVIER
RAIN AND ASSOCIATED LOWS CLOUDS WILL SHIFT A LITTLE FURTHER WEST AND
NORTH ON MONDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
IT APPEARS THAT THE WET FOCUS WILL GRADUALLY SHIFT WEST AND NORTH
DURING THE NEXT COUPLE OF DAYS AS DRIER AND MORE STABLE AIR
ASSOCIATED WITH THE MID LEVEL HIGH OVER TEXAS FURTHER INVADES THE
STATE. RECYCLING OF MOISTURE IS EXPECTED THE EARLIER HALF OF THIS
COMING WEEK AND GENERALLY IN THE FORM OF ISOLATED TO SCATTERED
WETTING STORMS. A LITTLE MORE NUMEROUS EARLY ON ACROSS THE FOUR
CORNERS AREA AND PORTIONS OF THE NORTHWEST MOUNTAINS. SOUTHEAST AND
PORTIONS OF EAST CENTRAL AREAS WILL REMAIN ON THE DRIER SIDE.
AS A RESULT OF LESSENING WETTING RAIN COVERAGE...CLOUD COVER WILL
LOWER SOME AND THIS WILL TRANSLATE TO LOWER HUMIDITY VALUES.
CERTAINLY NOT CRITICAL LEVELS BUT VALUES FINALLY DIPPING BACK INTO
THE MID/UPPER TEENS FOR A SHORT PERIOD ACROSS SOUTHEAST AND EAST
CENTRAL AREAS. MAX TEMPERATURES SHOULD ALSO CLIMB TO ABOVE NORMAL
LEVELS FAVORING THE EAST WHILE REMAIN NEAR TO SLIGHTLY BELOW NORMAL
ACROSS PORTIONS OF THE WEST AND NORTH.

THE OLD SQUEEZE PLAY BETWEEN THE WEST COAST TROUGH AND MID LEVEL
HIGH IS EXPECTED TO OCCUR THE LATTER PORTION OF THE UPCOMING WEEK.
THIS MEANS THAT THE MONSOONAL FLOW CAUGHT BETWEEN THESE TWO FEATURES
SHOULD GRADUALLY SHIFT BACK OVER MORE PORTIONS OF THE FORECAST AREA.
AGAIN FAVORING THE WESTERN HALF. THIS PATTERN WOULD LAST INTO THE
UPCOMING WEEKEND. CONFIDENCE IS MODERATE WITH THIS SCENARIO BUT LOW
WHEN IT COMES TO FIGURING OUT WETTING RAIN COVERAGE BECAUSE THE GFS
MODEL IS DEPICTING LESS THAN ADEQUATE PRECIPITATION RETURNS FOR THE
PATTERN THAT IT IS DEPICTING. I HAVE TO BELIEVE THAT 150 PERCENT OF
NORMAL PRECIPITABLE WATER VALUES WOULD EXIST AHEAD OF THE SLOWLY
APPROACHING WEST COAST TROUGH AS IS NORMALLY THE CASE DURING THIS
TIME OF YEAR WITH THE DEPICTED PATTERN. ALSO HAVE TO EXPECT THAT
THERE WOULD BE QUITE A BIT OF LIFT THAT WOULD SQUEEZE THAT MOISTURE
OUT IN THE FORM OF SCATTERED TO NUMEROUS STORMS. WE HAVE SEEN THESE
PATTERNS BEFORE AND THEY USUALLY DO NEW MEXICO WELL. AS OF RIGHT
NOW...GOING WARMER THAN NORMAL FOR THE MOST PART WITH SEASONABLE
HUMIDITY READINGS DURING THIS PERIOD. WILL ADJUST AS NEEDED.

THE BIGGER QUESTION MARK WOULD BE FOR LATE ON THE WEEKEND AND INTO
EARLY NEXT WEEK. WOULD THE LOW ASSOCIATED WITH THE PARENT TROUGH BE
STRONG ENOUGH TO BREAK THE UPPER RIDGE DOWN AND THUS PROVIDE SOME
INVADING DRIER AIR FROM THE WEST OR WILL THE RIDGE REMAIN INTACT.
BASED ON PAST EXPERIENCE...THE BREAK DOWN SHOULDNT OCCUR FOR ANOTHER
1 TO 2 ITERATIONS OF THAT TYPE OF PATTERN SO THE OVERALL SEASONABLE
HUMIDITY AND SOME WETTING RAIN CHANCES SHOULD CONTINUE.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  84  62  88 /  80  60  50  40
DULCE...........................  54  81  53  84 /  90  70  60  50
CUBA............................  51  79  52  82 /  80  60  50  40
GALLUP..........................  59  79  57  83 /  80  70  60  50
EL MORRO........................  56  78  54  82 /  70  70  50  50
GRANTS..........................  57  83  55  85 /  80  60  50  40
QUEMADO.........................  57  82  56  85 /  70  60  50  50
GLENWOOD........................  62  87  62  91 /  60  40  50  30
CHAMA...........................  50  76  49  78 /  90  80  60  50
LOS ALAMOS......................  59  83  57  86 /  70  40  40  30
PECOS...........................  54  83  54  86 /  70  30  30  30
CERRO/QUESTA....................  51  82  51  84 /  70  50  60  30
RED RIVER.......................  47  72  48  73 /  60  70  50  50
ANGEL FIRE......................  45  78  46  79 /  60  60  40  50
TAOS............................  54  85  54  86 /  70  50  50  30
ESPANOLA........................  58  90  59  92 /  70  20  40  30
SANTA FE........................  58  84  56  87 /  70  30  30  30
SANTA FE AIRPORT................  60  86  60  90 /  70  30  30  30
ALBUQUERQUE FOOTHILLS...........  63  88  64  91 /  60  20  30  30
ALBUQUERQUE HEIGHTS.............  65  87  66  91 /  60  20  30  20
ALBUQUERQUE VALLEY..............  64  89  66  92 /  60  20  30  20
ALBUQUERQUE WEST MESA...........  65  89  66  92 /  60  20  30  20
LOS LUNAS.......................  64  91  65  93 /  60  20  30  20
RIO RANCHO......................  64  89  65  92 /  60  30  30  20
SOCORRO.........................  65  91  65  94 /  60  20  30  20
SANDIA PARK/CEDAR CREST.........  57  85  59  88 /  60  30  30  30
MORIARTY/ESTANCIA...............  57  86  59  89 /  60  30  30  30
CLINES CORNERS..................  58  85  58  88 /  50  30  30  30
GRAN QUIVIRA....................  60  86  60  89 /  40  20  30  20
CARRIZOZO.......................  63  89  61  92 /  30  20  20  20
RUIDOSO.........................  55  81  57  83 /  30  20  20  20
CAPULIN.........................  58  88  59  86 /  30  40  30  30
RATON...........................  57  90  56  89 /  30  30  30  30
LAS VEGAS.......................  56  86  57  87 /  40  30  30  30
CLAYTON.........................  64  98  65  96 /  10  10  20  20
ROY.............................  62  92  64  92 /  40  20  20  20
CONCHAS.........................  68 100  68 100 /  20  10  20  10
SANTA ROSA......................  64  97  65  98 /  20  10  20  10
TUCUMCARI.......................  67 101  68 100 /   5   5   5   5
CLOVIS..........................  66  97  67  97 /   5   5   5   5
PORTALES........................  67  98  67  98 /   5   5   5   0
FORT SUMNER.....................  68  99  68  99 /  10   5   5  10
ROSWELL.........................  66  99  66  99 /  10   5   5   0
PICACHO.........................  64  94  63  95 /  20  20  20  10
ELK.............................  60  87  60  89 /  20  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES...NMZ507>509-512>529.

FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...
NMZ501>506-510-511.

&&

41/50
Hazardous weather outlook, Aug 1, 6:08 AM MDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT SUN AUG 1 2010

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT SUN AUG 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A STRONG SURGE OF MONSOON MOISTURE AND INSTABILITY WILL CONTINUE
TO CROSS CENTRAL AND WESTERN NEW MEXICO WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL AND FLASH FLOODING. PLEASE REFER TO THE
LATEST FLASH FLOOD WATCH FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EARLY IN THE COMING WORK WEEK...THE PLUME OF VERY MOIST AND UNSTABLE AIR
WILL LIFT NORTHWESTWARD AND LINGER ACROSS THE NORTHWEST QUARTER OF
NEW MEXICO. THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH
FLOODING WILL PERSIST ACROSS THE NORTHWEST MONDAY AND POSSIBLY
INTO TUESDAY. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:25 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, San Juan110 min
Aug 1, 8:10 PM MDTAreal Flood AdvisoryABQValencia65 min
Aug 1, 8:15 PM MDTFlash Flood WarningABQSan Juan2 hr
Aug 2, 12:33 PM MDTAreal Flood AdvisoryABQLincoln117 min
Aug 2, 1:11 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval2 hr
Aug 2, 1:38 PM MDTAreal Flood AdvisoryABQCibola, McKinley112 min
Aug 2, 2:07 PM MDTAreal Flood AdvisoryABQMcKinley113 min
Aug 2, 2:32 PM MDTAreal Flood AdvisoryABQMcKinley118 min
Aug 2, 2:59 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Aug 2, 3:13 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 2, 3:23 PM MDTAreal Flood AdvisoryABQSocorro112 min
Aug 2, 3:46 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval89 min
Aug 2, 3:56 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 2, 4:14 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, Taos2 hr
Aug 2, 4:19 PM MDTAreal Flood AdvisoryABQSocorro116 min
Aug 2, 4:25 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Aug 2, 4:30 PM MDTFlash Flood WarningABQTaos2 hr
Aug 2, 4:39 PM MDTAreal Flood AdvisoryABQRio Arriba111 min
Aug 2, 4:45 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 2, 5:07 PM MDTFlash Flood WarningABQRio Arriba113 min
Aug 2, 5:19 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro116 min
Aug 2, 5:25 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan95 min
Aug 2, 5:36 PM MDTSpecial Weather StatementABQMcKinley24 min
Aug 2, 5:52 PM MDTAreal Flood AdvisoryABQRio Arriba113 min

Nearby

Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.